# SDR AALA202306195518

- Difficulty date: June 14, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,122 hours, 10,548 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL CAUTION MESSAGE FOR DOOR 2L. DOOR PRESSURE MESSAGE. MAINTENANCE ACCOMPLISHED FIM 52-22-00-810-806A DOOR BOTTLE FAULT AND FOUND 2L DOOR ASSIST PRESSURE CONNECTOR NOT SECURED. SECURED PRESSURE CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.
